# SDR ASOA2012092802315

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,233 hours, 30,362 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Failed
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 1267587
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT THRUST UNLATCHED MASTER CAUTION IN FLIGHT,  COMPLIED WITH QRH.  EMERGENCY DECLARED AND ACFT RETURNED TO DEPARTURE.  R & R  RT ENGINE THRUST REVERSER PDU.  RT ENGINE THRUST REVERSER OP CHECKED GOOD IAW AMM 78-32-03.  NO FURTHER DEFECTS NOTED.
